RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 291–295 (Mi mz6681)  

This article is cited in 1 scientific paper (total in 1 paper)

A minimal polynomial basis of unitary invariants of a square matrix of the third order

K. S. Sibirskii

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Abstract: A simple method of constructing a minimal polynomial basis and a minimal complete system of unitary invariants of a square matrix of the third order is presented.

Full text: PDF file (349 kB)

English version:
Mathematical Notes, 1968, 3:3, 185–187

Bibliographic databases:

UDC: 512.4
Received: 18.02.1967

Citation: K. S. Sibirskii, “A minimal polynomial basis of unitary invariants of a square matrix of the third order”, Mat. Zametki, 3:3 (1968), 291–295; Math. Notes, 3:3 (1968), 185–187

Citation in format AMSBIB
\Bibitem{Sib68}
\by K.~S.~Sibirskii
\paper A~minimal polynomial basis of unitary invariants of a~square matrix of the third order
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 291--295
\mathnet{http://mi.mathnet.ru/mz6681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228522}
\zmath{https://zbmath.org/?q=an:0164.34504}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 185--187
\crossref{https://doi.org/10.1007/BF01387332}


Linking options:
  • http://mi.mathnet.ru/eng/mz6681
  • http://mi.mathnet.ru/eng/mz/v3/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nesterenko Yu.R., “Ob unitarnom podobii matrits s prostymi sobstvennymi znacheniyami”, Doklady Akademii nauk, 441:2 (2011), 169–173  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:287
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020